期刊論文

標題 A Stratification for Multiple Populations
學年 79
學期 1
出版(發表)日期 1990/12/01
作品名稱 A Stratification for Multiple Populations
作品名稱(其他語言)
著者 Chang, Horng-jinh; Shieh, Shuen-chin
單位 淡江大學經營決策學系
出版者 Taipei : Graduate Institute of Management Science, Tamkang University
著錄名稱、卷期、頁數 International journal of information and management Sciences 1(2), pp.1-8
摘要 An attempt will be made here to extend Dalenius'(1950) theory of univariate stratification for one population to multiple population. If k mutiple populations have the same or different domains, then they can be divided simultaneously into L strata according to the variable y under study. The gross population is composed of the k populations. The ith stratified simple random sample of size $n_i$ ia drawn from the ith population,i= 1, 2,...,k. The gross population mean is estimated by the k sample means. The variance of the gross sample mean will be taken as a measure. We will call a system of stratification, if it minimizes the variance of the sample mean. This paper will discuss the method for finding optimum stratification points for multiple populations under Neyman allocation. A numerical illustration is also given.
關鍵字 Hessian Matrix; Multiple Population; Neyman Allocatin; Optimum Stratification; Optimum stratification Points
語言 英文
ISSN 1017-1819
期刊性質 國內
收錄於
產學合作
通訊作者
審稿制度
國別 中華民國
公開徵稿
出版型式 紙本